# SDR AALA200802089

- Difficulty date: August 13, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 23,454 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Manifold
- Condition: Damaged
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD INFLIGHT T1060 13 AUG DFW TO DCA.  CREW REPORTED ANTI SKID INDICATION INTERMITTENT.  LANDED IAD WITHOUT INCIDENT.  REPLACED NR 4 MANIFOLD.  SYSTEM GROUND CHECKED NORMAL OPS.
